# SDR SWAA2023092699514

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 56,923 hours, 34,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-6 MID CABIN FLOOR PANEL 242AF HAS MULTIPLE PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND FLOOR PANEL TO B.E.R.. REPLACE BY FABRICATION IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204 AND DWG 144A5810-189. NEW FLOOR BOARD (A1257); EPIBOND 420 (A186981); INSERTS (A201251); FOAM TAPE (A197687);[02] REPLACED BY FABRICATION AND SAMPLE OF MID CABIN FLOOR PANEL 242AF IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARA 4; DWG 144A5810-189 AND BAC5085 STEP 8.4.2;[03] VERIFIED STEPS 1-2. AUDIT C/W.
